# SDR UIEA2025052700700

- Difficulty date: June 11, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 101,034 hours, 17,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lug
- Part number: 69B1459210
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK WAS FOUND ON RH STA 1000 RBL 11.33 FRONT SPAR INTERCOSTAL LUG FITTING.( FITTING REPLACEMENT CARRIED OUT AS PER ATLAS AIR EO: 4453C024 REV 4 PART 7 STEP 3. NO FURTHER DEFECTS NOTED. )
